Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Vargetta

After Accutane?

hey guys,

I am about to finish my Accutane course (8 months, 40 mg a day for the whole time) and I was just wondering how long it takes for:

facial redness to go away

dryness to go away

photosensitivity to go away

Any answers would be appreciated :)

Share this post


Link to post
Share on other sites
hey guys,

I am about to finish my Accutane course (8 months, 40 mg a day for the whole time) and I was just wondering how long it takes for:

facial redness to go away

dryness to go away

photosensitivity to go away

Any answers would be appreciated :)

Heya

* Facial redness to go away: Sometimes weeks, months, years, or even long-term if a person develops Rosacea from isotretinoin treatment or it surfaces post-treatment (known to happen).

* Dryness to go away: This is different for each person- Could be weeks, months, years, or longer i.e. the skin might never return to the non-dry state it once was, but in most cases it does.

* Photosensitivity to go away: Generally after a few months - year. But some unlucky people like me have developed offical Lupus from isotretioin, so photosensitivity is forseen to be forever in my particular case.

Edited by Shantelle

Share this post


Link to post
Share on other sites
hey guys,

I am about to finish my Accutane course (8 months, 40 mg a day for the whole time) and I was just wondering how long it takes for:

facial redness to go away

dryness to go away

photosensitivity to go away

Any answers would be appreciated :)

Heya

* Facial redness to go away: Sometimes weeks, months, years, or even long-term if a person develops Rosacea from isotretinoin treatment or it surfaces post-treatment (known to happen).

* Dryness to go away: This is different for each person- Could be weeks, months, years, or longer i.e. the skin might never return to the non-dry state it once was, but in most cases it does.

* Photosensitivity to go away: Generally after a few months - year. But some unlucky people like me have developed offical Lupus from isotretioin, so photosensitivity is forseen to be forever in my particular case.

hmm, hopefully it will be a few weeks like my doctor said...that's terrible that you got Lupus, did you find out during or after the treatment?

Share this post


Link to post
Share on other sites

Heya

Yes in most cases people recover just fine :angel: .

Symptoms began during treatment, but no one connected the dots till this year post treatment when inflammatory symptoms and photosensitivity got worse and worse over time.

Best, Shantelle

Share this post


Link to post
Share on other sites
Heya

Yes in most cases people recover just fine :angel: .

Symptoms began during treatment, but no one connected the dots till this year post treatment when inflammatory symptoms and photosensitivity got worse and worse over time.

Best, Shantelle

Geez that really sucks, I'm sorry to hear that. I haven't had any weird symptoms so hopefully i will be fine. Good luck with the Lupus.

Share this post


Link to post
Share on other sites
hey guys,

I am about to finish my Accutane course (8 months, 40 mg a day for the whole time) and I was just wondering how long it takes for:

facial redness to go away

dryness to go away

photosensitivity to go away

Any answers would be appreciated :)

Heya

* Facial redness to go away: Sometimes weeks, months, years, or even long-term if a person develops Rosacea from isotretinoin treatment or it surfaces post-treatment (known to happen).

* Dryness to go away: This is different for each person- Could be weeks, months, years, or longer i.e. the skin might never return to the non-dry state it once was, but in most cases it does.

* Photosensitivity to go away: Generally after a few months - year. But some unlucky people like me have developed offical Lupus from isotretioin, so photosensitivity is forseen to be forever in my particular case.

hiiii, and any other side-effect in my case hair loss is worst

Share this post


Link to post
Share on other sites

Vargetta, most of my side effects subsided within a month or two. Out of your list, the photosensitivity lasted the longest. I became ridiculously photosensitive, meaning I couldn't be in the sun but for literally a few seconds before burning, and I tan easily! It was insane. That took about 6 months to finally subside. If you're not that extreme I'm guessing your symptoms will wear off long before that.

Share this post


Link to post
Share on other sites
Vargetta, most of my side effects subsided within a month or two. Out of your list, the photosensitivity lasted the longest. I became ridiculously photosensitive, meaning I couldn't be in the sun but for literally a few seconds before burning, and I tan easily! It was insane. That took about 6 months to finally subside. If you're not that extreme I'm guessing your symptoms will wear off long before that.

I can be in the sun for around an hour without sunscreen without burning, but after that I will burn. Usually it's hard to tell though because my face is red all the time regardless. Hopefully they wear off soon!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×